# SDR QR9R2024091300004

- Difficulty date: September 13, 2024
- Submitted: September 13, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723219692
- Aircraft time: 4,424 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 9580115910
- Condition: Warning Light
- Location: Engine
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#2 OVSP FAIL CAUTION LIGHT ILLUMINATED DURING HOVER FLIGHT AND WAS ON AND OFF INTERMITTENTLY WITH BOTH TWIST GRIPS IN THE FLIGHT POSITION AND AIRSPEED LESS THAN 5 KIAS. REMOVED AND REPLACED DOUBLE SENSOR IAW ARRIEL 1 E2 77-14-00-900-802-A01. T/P MOC SUCCESSFULLY COMPLETED.
